# SDR CA120802010

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 2 ENGINE TORQUE STARTED TO DECREASE FOLLOWING THE FUEL FLOW, WF, DECREASE PASSING BY 3000 FT SHORTLY AFTER TAKEOFF.  THE POWER PLANT WENT TO AUTOFEATHER AND ENGINE WAS STABILIZED.  NO DETAIL OF PARAMETER WERE GIVEN.  THE PILOT TRIED TO RESTART THE ENGINE TWICE IN THE AIR WITHOUT SUCCESS, HUNG START.  THE AIRCRAFT RETURNED TO A POINT OF ORIGIN WITHOUT INCIDENT.
